# SDR DALA2025091606815

- Difficulty date: September 11, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,837 hours, 42,267 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ATB TO ATL DUE TO NR 1 ENGINE COMPRESSOR STALL ON CLIMB OUT.   BORESCOPED LT ENGINE AND FOUND MULTIPLE BLADES IN HPC DAMAGED. REPLACED ENGINE.(7723471)
